# SDR FDEA201007122480

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A5611824501
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PYRAMID FITTING BASE PLATE UPPER SURFACE HAS CORROSION AROUND 4 EA MOUNT HOLES (APPROX 6 SQ IN TOTAL) REMOVED CORROSION FROM NR 2 PYLON PYRAMID FITTING BASE PLATE UPPER SURFACE.   AROUND 4 EA HOLES IAW SRM 54-51-81 PAGE 101-102 FIG 104 NDT CHECK C/W IAW NTM 51-60-00NO DEFECTS NOTED.  REPAIRED NR 2 PYLON  IAW EA 6-5450-135226 BY FABRICATING 3 EA BUSHINGS.
